See Alike in...

Alike App

Browser

Traveller23

498d

I have severe Irritable Bowel Syndrome. I am absolutely terrified about my life. My only symptom is regular passing of wind, and I need help. I have to battle every single day to hide my secret, to keep people from hearing or smelling my wind. I have told no-one except for my doctor. What do I do? Please help.

    • Stephensaurs

      498d

      https://www.reddit.com/r/ibs/comments/7sk1bt/leaky_gas_uncontrollable_gas/ this subreddit will hopefully help you if my comment wasn’t sufficient :)

      • Traveller23

        498d

        @Stephensaurs Hi Stephensaurs. Thank you so much for this. It’s really interesting to see potential help that I haven’t known about before.

    • Stephensaurs

      498d

      i have the same problem. i am so sorry to hear that you have this problem too. it’s awful. what i do to help decrease the symptom is i take libiprostone (to help with my constipation while causing minimal gas) and citalopram (to help with calming my stomach). i wish i could say that this cured my gas entirely but it doesn’t. it only decreases it. it decreased it quite a bit but however. i’ve been seeing more and more people online exhibit this symptom. maybe it’s caused by the food or the water. i’m not sure. all i can say is that something evil is going on in this country and i hate it.

      • Traveller23

        498d

        @Stephensaurs I’m so sorry you have to go through this. I wouldn’t wish this upon anyone in the world. It is awful. I have been on probiotics for about 9 months and it has only helped a little.

        • Stephensaurs

          498d

          @Traveller23 oh i forgot to mention that i take digestive enzymes with the first bite of every meal. the brands i take are enzymedia’s “digest gold” and veganzyme’s “advances enzyme blend”. take one digest gold with your first meal and two veganzymes with your last meal. i would suggest not having a third meal because taking too many enzymes can make you sick and want to throw up. also, these pills make take some time to adjust to and you might feel a bit nauseous at first but you will adjust, trust me. i would also suggest seeing a highly experienced gastroenterologist. regular doctors aren’t gonna help. they don’t know where to even begin with an issue like this and they aren’t gonna help you.

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion